Alert archive / Alabama / Tornado Warnings in 2004
Tornado Warning 31, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Oct 18, 2004, 10:58 PM CDT for Colbert County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2004, 10:58 PM CDT (03:58 UTC)
- Expired
- Oct 18, 2004, 11:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Colbert County, AL
The radar
The Columbus AFB radar (KGWX), 111 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 7:10 PM CDT | Tornado Watch | SPC | 4 hr |
| Oct 18, 10:55 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 190358
TORHUN
ALC033-190445-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1056 PM CDT MON OCT 18 2004
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA
* UNTIL 1145 PM CDT
* AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 10 MILES WEST OF LITTLEVILLE...MOVING EAST AT 25 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
LITTLEVILLE.
MUSCLE SHOALS.
LEIGHTON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH OF THIS TORNADIC
STORM...MOVE TO A BASEMENT OR STORM SHELTER...OR AN INTERIOR ROOM ON
THE LOWEST FLOOR. ABANDON MOBILE HOMES AND VEHICLES FOR MORE
SUBSTANTIAL SHELTER. STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT UNTIL 4 AM TUESDAY MORNING.
LAT...LON 3479 8743 3476 8742 3472 8745 3471 8743
3470 8746 3465 8746 3465 8749 3457 8753
3457 8795 3460 8796 3467 8797
$$
SCHAUBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 18, 9:35 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Oct 18, 9:35 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 935 PM CDT MON OCT 18 2004 .UPDATE... THE NEXT UPDATE TO THE ZONE FORECASTS WILL BE BETWEEN 11 PM AND MIDNIGHT. THIS IS DUE MAINLY TO THE VALID TIMES OF THE TWO TORNADO WATCHES ENDING AT 11 PM. THE OVERALL FORECASTS LOOK FINE AND LITTLE CHANGE IS EXPECTED. AT 930 PM...A MESOSCALE COMPLEX OF STORMS WAS OVER WESTERN TN AND MOVING EAST. ALSO...A LINE OF SCATTERED THUNDERSTORMS WAS DEVELOPING SOUTHWESTWARD INTO WESTERN MS. THIS ACTIVITY WILL CONTINUE MOVING OUR WAY THROUGH THE NIGHT...THUS THE LIKELY POPS. THE PERTINENT PARTS OF THE PREVIOUS DISCUSSION FOLLOW. && .PREV DISCUSSION... COMPLEXES TO THE WEST AND NORTH DO HAVE THE POTENTIAL TO TRANSLATE EWD AND CREATE A WET/STORMY MORNING ACROSS THE TN VALLEY. AM HRS DO LOOK LIKE THE BEST CHANCE OF RAIN WITH SOME SEMBLANCE OF A LLVL JET AND BETTER INSTABILITY...BUT THINK ANY SVR ACTIVITY HERE WILL PROBABLY BE PRETTY ISOLATED. BOTH THE DYNAMICS AND INSTABILITY WEAKEN DURING THE DAY...SO PLAN TO EMPHASIZE MORNING AS A BETTER TIME FOR RAINFALL IN THE GRIDS AND ZONES. ALSO PLAN TO TREND AGAIN TOWARDS THE COOLER ETA MOS FOR MAX TEMPS TOMORROW...AS WIDESPREAD CLOUD COVER AND RAINFALL SHOULD KEEP HEATING TO A MINIMUM. THINGS SHOULD BEGIN TO DRY OUT TUES NIGHT INTO WED AS UPR RIDGING BEGINS TO DEVELOP...AND REMAINDER OF THE PD LOOKS DRY AS HIGH PRESSURE BUILDS. GOING TEMPS AND FCST LOOKED PRETTY GOOD FOR THIS TIME PD...WITH ONLY MINOR CHANGES MADE. EXTENDED (THURSDAY THROUGH MONDAY)... DAYS 4-7 HINGE LARGELY ON THE STRENGTH OF AN UPR-LVL RIDGE...WHETHER IT IS STRONG ENOUGH TO DEFLECT A SHORTWAVE OVER THE MID MS AND OH VALLEYS. THERE IS A BIT MORE SPREAD IN THE MED-RANGE MODELS CENTERING PRIMARILY ON THE STRENGTH OF THE HIGH AND THE EXACT TIMING AND STRENGTH OF THE SHORTWAVE...BUT THERE IS NOT QUITE ENOUGH SPREAD TO HAVE A SIGNIFICANT PREFERENCE. IN GENERAL...DOESNT LOOK LIKE A VERY DIFFERENT FCST EITHER...AS A STRONG FRONT WILL APPROACH THE AREA DURING THE WEEKEND...BUT FIZZLE OUT AS HIGHLY-AMPLIFIED FLOW BECOMES MORE ZONAL AGAIN. MODELS NOW DEPICT A SECOND SHORTWAVE DIGGING IN ACROSS THE NERN CONUS WHICH GIVES NEW LIFE TO THE FRONT JUST BEYOND DAY 7...BUT WILL MAKE THE FCST DRY FOR MONDAY ATTM. NOT MANY CHANGES MADE TO THE EXTENDED...WITH JUST MINOR ADJUSTMENTS IN TIMING FOR THE WEEKEND AND THE USUAL TWEAKS TO TEMPERATURES. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...TORNADO WATCH 861 ALZ001>004 THRU 11PM CDT. TN...TORNADO WATCH 862 TNZ076-TNZ096-TNZ097 THRU 11PM CDT. && BCC/WRS
Hazardous weather outlook, Oct 18, 7:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 733 PM CDT MON OCT 18 2004 ALZ001>010-016-TNZ076-096-097-191000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 733 PM CDT MON OCT 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... DUE TO AN AXIS OF UNSTABLE AIR...ALONG WITH PERSISTENT SHEAR ACROSS THE REGION...ISOLATED THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF DEVELOPING STRONG ROTATION AND THEREFORE TORNADOES. WHILE THUNDERSTORM COVERAGE IS EXPECTED TO REMAIN RATHER ISOLATED...ANY OF THE STORMS THAT DEVELOP MAY ROTATE. AT THIS TIME...THE BEST CHANCES OF THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTHWEST ALABAMA...AND SOUTHERN MIDDLE TENNESSEE. ANOTHER LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MAY DEVELOP OVER ARKANSAS...LOUISIANA...AND MISSISSIPPI OVERNIGHT TONIGHT...WHICH MAY BEGIN TO AFFECT THE REGION TOWARDS DAYBREAK. .DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)... IF THE COMPLEX OF SHOWERS AND THUNDERSTORMS DOES DEVELOP WEST OF THE AREA TONIGHT...A ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA MAINLY DURING THE MORNING ON TUESDAY. WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH THE MAIN THREAT BEING STRONG STRAIGHT LINE WINDS...A WIDESPREAD SEVERE WEATHER EVENT APPEARS UNLIKELY. ANOTHER UPPER LEVEL DISTURBANCE MAY HELP TRIGGER SOME MORE SHOWERS AND THUNDERSTORMS ACROSS MISSISSIPPI LATE TUESDAY AFTERNOON...WHICH MAY IN TURN MOVE ACROSS THE AREA TUESDAY EVENING. HOWEVER... CONFIDENCE IN ADDITIONAL REDEVELOPMENT IS LOW. BEYOND TUESDAY...UPPER RIDGING WILL RESULT IN DECREASED RAIN CHANCES FOR MID TO LATE WEEK. A WEAKENING FRONT WILL APPROACH THE AREA OVER THE WEEKEND WHICH WILL BRING A CHANCE FOR SHOWERS AND PERHAPS A FEW THUNDERSTORMS AT THAT TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED AND/OR ONGOING THIS EVENING...MAINLY ACROSS NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. 27
In the hours before
Special weather statement, Oct 18, 6:36 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 636 PM CDT MON OCT 18 2004 ALZ001-005>010-TNZ076-096-097-182350- DE KALB-FRANKLIN TN-JACKSON-LAUDERDALE-LIMESTONE-LINCOLN-MADISON- MARSHALL-MOORE-MORGAN- 636 PM CDT MON OCT 18 2004 THE THREAT FOR TORNADOES HAS DIMINISHED ACROSS MUCH OF NORTHERN ALABAMA. THEREFORE...THE FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY WARNING AREA HAVE BEEN CLEARED FROM TORNADO WATCH 857... IN ALABAMA...LAUDERDALE...MORGAN...MARSHALL...AND DEKALB. HOWEVER...THE THREAT FOR TORNADOES CONTINUES ACROSS THE REST OF THE AREA. TORNADO WATCH 857 CONTINUES FOR THE FOLLOWING COUNTIES... IN ALABAMA...LIMESTONE...MADISON...AND JACKSON. IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. BCC
Local storm report, Oct 18, 6:39 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
639 PM CDT MON OCT 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0622 PM FUNNEL CLOUD 8 E LEXINGTON 34.97N 87.23W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
LIMESTONE AND LAUDERDALE COUNTY LINE.
&&
PNGLocal storm report, Oct 18, 7:05 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT MON OCT 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0618 PM TORNADO 2 N LEXINGTON 34.99N 87.37W
10/18/2004 LAUDERDALE AL AMATEUR RADIO
DAMAGE TO HOUSE LOCATED CLOSE TO TN STATE LINE NEAR HWY
101.
&&
PNGLocal storm report, Oct 18, 7:08 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT MON OCT 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0627 PM FUNNEL CLOUD 2 WSW LESTER 34.98N 87.19W
10/18/2004 LIMESTONE AL AMATEUR RADIO
NEAR HWY 99.
&&
PNGSpecial weather statement, Oct 18, 7:14 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 714 PM CDT MON OCT 18 2004 ALZ001>006-009-TNZ076-096-097-190030- COLBERT-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-LAWRENCE- LIMESTONE-LINCOLN-MADISON-MOORE- 714 PM CDT MON OCT 18 2004 THE THREAT FOR TORNADOES HAS DIMINISHED ACROSS NORTH CENTRAL AND NORTHEAST ALABAMA. THEREFORE...THE FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY WARNING AREA HAVE BEEN CLEARED FROM TORNADO WATCH 857... IN ALABAMA...LIMESTONE...MADISON...AND JACKSON. HOWEVER...THE THREAT FOR TORNADOES CONTINUES ACROSS THE TENNESSEE COUNTIES COVERED BY THE HUNTSVILLE WEATHER OFFICE. TORNADO WATCH 857 CONTINUES UNTIL 8 PM CDT FOR THE FOLLOWING COUNTIES... IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE. IN ADDITION...A RENEWED THREAT FOR TORNADOES ALONG AND NEAR THE ALABAMA MISSISSIPPI STATE LINE HAS PROMPTED A NEW TORNADO WATCH TO BE ISSUED FOR NORTHWEST ALABAMA. TORNADO WATCH 861 WILL BE IN EFFECT THROUGH 11 PM CDT AND WILL COVER THE FOLLOWING COUNTIES... IN ALABAMA...COLBERT...FRANKLIN...LAUDERDALE...AND LAWRENCE. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. BCC
Local storm report, Oct 18, 9:09 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
909 PM CDT MON OCT 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 E RIVERTON 34.88N 88.04W
10/18/2004 COLBERT AL EMERGENCY MNGR
TREES AND POWERLINES DOWN IN RIVERTON AREA.
0455 PM TORNADO 12 NNW FLORENCE 34.99N 87.75W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
SPOTTER REPORT TORNADO ON THE GROUND NEAR COUNTY RD 6 AND
COUNTY RD 9...JUST NORTHWEST OF PETERSVILLE.
0455 PM TSTM WND DMG 15 W FLORENCE 34.83N 87.93W
10/18/2004 COLBERT AL AMATEUR RADIO
TREES DOWN IN COLBERT PARK AREA.
0505 PM TORNADO 10 NW FLORENCE 34.93N 87.79W
10/18/2004 LAUDERDALE AL EMERGENCY MNGR
*** 3 INJ *** 3 SLIGHTLY INJURED TAKEN TO HOSPITAL...2
TRAILER HOMES DAMAGED...1 ROOF OFF BARN.
0505 PM TORNADO 10 NW FLORENCE 34.93N 87.79W
10/18/2004 LAUDERDALE AL EMERGENCY MNGR
*** 3 INJ *** 3 SLIGHTLY INJURED TAKEN TO HOSPITAL...2
TRAILERS DAMAGED AND A BARN ROOF TAKEN OFF.
0522 PM FUNNEL CLOUD 8 E LEXINGTON 34.97N 87.23W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
LIMESTONE AND LAUDERDALE COUNTY LINE.
0530 PM TORNADO 10 N FLORENCE 34.97N 87.67W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
TORNADO TOUCHDOWN NEAR ZIP CITY...NO REPORT OF DAMAGE.
0540 PM FUNNEL CLOUD 10 NE FLORENCE 34.93N 87.54W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
STRONG ROTATION REPORTED JUST ABOVE GROUND NEAR
INTERSECTION OF HWY 43 AND HWY 64.
0550 PM TORNADO 10 NE FLORENCE 34.93N 87.54W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
TORNADO ON THE GROUND 5 MILES N OF HWY 72...NEAR COUNTY
RD 31.
0600 PM HAIL 5 E LEXINGTON 34.97N 87.28W
10/18/2004 0.25 INCH LAUDERDALE AL AMATEUR RADIO
NEAR GRASSY
0600 PM HAIL 5 E LEXINGTON 34.97N 87.28W
10/18/2004 0.25 INCH LAUDERDALE AL AMATEUR RADIO
HAIL REPORTED IN GRASSY.
0605 PM TORNADO E LEXINGTON 34.97N 87.37W
10/18/2004 LAUDERDALE AL EMERGENCY MNGR
TORNADO ON GROUND...CONFIRMED DAMAGE IN AREA
0605 PM TORNADO LEXINGTON 34.97N 87.37W
10/18/2004 LAUDERDALE AL EMERGENCY MNGR
TORNADO ON GROUND...CONFIRMED DAMAGE IN AREA.
0605 PM TORNADO LEXINGTON 34.97N 87.37W
10/18/2004 LAUDERDALE AL AMATEUR RADIO
NUMEROUS REPORTS OF TORNADO ON GROUND BETWEEN CENTER HILL
AND LEXINGTON.
0618 PM TORNADO 2 N LEXINGTON 34.99N 87.37W
10/18/2004 LAUDERDALE AL AMATEUR RADIO
DAMAGE TO HOUSE LOCATED CLOSE TO TN STATE LINE NEAR HWY
101.
0622 PM FUNNEL CLOUD 8 E LEXINGTON 34.97N 87.23W
10/18/2004 LAUDERDALE AL TRAINED SPOTTER
TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
LIMESTONE AND LAUDERDALE COUNTY LINE.
0627 PM FUNNEL CLOUD 2 WSW LESTER 34.98N 87.19W
10/18/2004 LIMESTONE AL AMATEUR RADIO
NEAR HWY 99.
0630 PM TORNADO LESTER 34.99N 87.15W
10/18/2004 LIMESTONE AL TRAINED SPOTTER
NUMEROUS SPOTTER REPORTS OF ROTATION NEAR LESTER.
&&
24The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 50 min |
| Oct 18, 10:15 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 45 min |
| Oct 18, 11:20 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 25 min |
| Oct 18, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 46 min |
| Oct 19, 2:43 AM CDT | Tornado Warning | HUN | Lauderdale | 47 min |
| Oct 19, 3:19 AM CDT | Severe Thunderstorm Warning | HUN | Limestone | 41 min |
| Oct 19, 3:28 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 17 min |
| Oct 19, 4:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Oct 19, 4:58 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Oct 19, 5:16 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 2 hr |
| Oct 19, 6:05 AM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Oct 19, 6:20 AM CDT | Flash Flood Warning | HUN | Jackson | 3 hr |
| Oct 19, 6:39 AM CDT | Flash Flood Warning | HUN | Lawrence | 3 hr |
| Oct 19, 7:10 AM CDT | Flash Flood Warning | HUN | Franklin | 2 hr |
| Oct 19, 11:24 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 6 hr |
| Oct 19, 1:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 21 min |
| Oct 19, 1:13 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 47 min |
| Oct 19, 1:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 44 min |
| Oct 19, 1:39 PM CDT | Tornado Warning | HUN | Colbert | 36 min |
| Oct 19, 2:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Oct 19, 2:37 PM CDT | Flash Flood Warning | HUN | Madison, Marshall, Morgan | 113 min |
| Oct 19, 5:56 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 34 min |
| Oct 19, 6:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 50 min |
Nearby
Tornado Warnings in Alabama, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.